Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itchy skin around vagina, inner thighs during periods, reddish brown skin discoloration. Due to infection?

Hi, From a few months, my skin around the vagina n inner thighs gets very itchy due to using of pads during my periods. I had my periods last week and from then on, I m noticing that this specific area looks like burnt out. It has turned reddish brown in colour and itches a lot. I tried using nycil but no help. Is it some kind of infection?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to healthcare magic
from the description of symptoms yes it could be an infection usually fungal in nature, a cream with antifungal, antibiotic and steriod would help.
it could be also itchiness due to friction and heat produced due to wearing of pads a steriod cream could also help.
you should get a urine test done and if have a discharge get a high vaginal swab done to know whether bacterial or fungal infection is present.
hope to have answered your query.
wish you a quick recovery.
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor